# SDR R61A2020031090391

- Difficulty date: February 29, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 10,860 hours, 7,301 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPAR 1 TIP SUSPECTED CRACK. REPLACED LH SPAR 1 TIP IAW SRM 51-43-03/04 AND SRM 51-41-01
